# SDR AWXA0001531

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65528733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USING HFEC .25 INCH CRACK FOUND AT DOOR 2L UPPER HINGE CUTOUT.  CRACK REMOVED IAW SRM 52-00-2 FIG 6 (BEYOND LIMIT); NDT CHECKED.  CRACK REMOVED IAW NDT PT.6 51-00-00; CRACK REPAIRED IAW ER 15-5210-01072-JS4.
